Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I have been on Deanxit. How to i taper my dose?

I m 32 yr old m, I have been on Deanxit for 3 months, my symptoms have improved now , now i want to ween off Deanxit to i taper my dose , thank you
Asked On : Tue, 30 Nov 2010
Answers:  1 Views:  719
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Please never consult any body that you don't know directly, about tapering off medication or for that matter anything to do with medication....that's a job best left to your own psychiatrist/prescriber.

The general rule in psychiatric care is that you taper off all drugs slowly.

Good luck
Answered: Wed, 22 Dec 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor